# SDR RU32005F00001

- Difficulty date: March 24, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N76
- Make and model: Beech 300BEECH
- Aircraft serial: FF11
- Engine: Pwa PT6A45
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, LOWERED GEAR AT FAF - NO LEFT MAIN GEAR LIGHT.  CYCLED GEAR ONCE INSIDE FAF - STILL NO LIGHTS, EXECUTED FLY BY RWY 4R.  2 AIRLINE CREWS ADVISED ALL 3 GEARS APPEAR DOWN.  FLEW LT TRAFFIC, CYCLED GEAR 3RD TIME, OBSERVED GEAR RETRACT AND EXTEND.  (K)
